Syrup

Showing 1–44 of 115 results

  • Xenith

    17.28

    Generic Name: Albendazole Oral Suspension IP

    It is used for treating a variety of parasitic worm infestations such as ascariasis, filariasis or roundworm disease, giardiasis, trichuriasis, pinworm disease, neurocysticercosis, and hydatid disease. It is also used to treat strongyloidiasis, trichinosis, trichostrongyliasis, capillariasis, cutaneous larva migrans, and microsporidiosis including Septata intestinalis infection.

  • Bend

    18.00

    Generic Name: Albendazole Suspension USP

    Store Bend Syrup at 20°C to 25°C (68°F to 77°F), and away from moisture.

    The typical dose of Bend for adults is 400 mg twice daily in patients weighing 60 kg (132 lb) or more and 15 mg/kg/day (6.8 mg/lb/day) twice daily in equally divided doses in patients weighing less than 60 kg. The maximum dose for adult patients of Bend is 800 mg per day.

  • Nemocid

    28.80

    Generic name

    Pyrantel Pamoate oral suspension

     

  • Niko

    30.00

    Generic Name

    acetaminophen oral suspension

     

  • Flexon Suspension

    31.00

    Generic Name

    Ibuprofen And Paracetamol Suspension

     

  • Pacimol

    32.00

    Generic Name

    Paracetamol Paediatric Oral Suspension IP

    Pacimol Oral Suspension is a medicine used to relieve pain and to reduce fever. It is used to treat many conditions such as headache, body ache, toothache and common cold.

  • Paraflam

    32.00

    Generic Name

    Ibuprofen and Paracetamol Suspension

    Ibuprofen+Paracetamol is used for pain relief and fever. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.

  • Cefadrox Dry Syrup

    33.30

    Generic Name

    Cefadroxil

    A cephalosporin antibiotic, Cefadrox 250Mg Dry Syrup is used in the treatment of bacterial infections affecting the skin, tonsils, throat and urinary tract. The medicine kills the bacteria, thus preventing the infection. It is available in the form of a capsule, tablet and liquid to be taken orally.

  • CTZ

    40.00

    Generic Name: Cetirizine Syrup IP

    Cetirizine is an antihistamin used to relieve allergey symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives and itching. It works by blocking a certain natural substance (histamin) that your body makes during an allergic reaction.

     

  • Cyclodon 30ml

    44.00

    Generic Name: Antispsmodic antiflatulent

    Antispasmodic drugs have been used to treat stomach cramps. Traditionally, they were used to treat stomach ulcers, but for this purpose they have largely been replaced by the acid inhibiting compoundsa, the H-2 receptor blockers such as cimetidine and ranitidine and the proton pump inhibtors such as omeprazole, lansoprazole and rabetazole.
    Most of the drugs used for this purpose as “anticholinergics”, since they counteract the effects of the neurohormone acetylcholine.
  • Olevo syrup

    45.00

    Generic name: Levocetirizine DIHYDROCHLORIDE Syrup

    It is used to relieve allergy symptoms such as watery eyes , runny nose, itching eyes/nose, and sneezing.

    It is also used to relieve itching and hives.

     

  • Protogyl

    45.00

    Generic Name

    METRONIDAZOLE

    Treatment of serious infections caused by susceptible anaerobic bacteria; prophylaxis of postoperative infection in patients undergoing colorectal surgery; treatment of amebiasis; treatment of trichomoniasis and asymptomatic partners of infected patients; bacterial vaginosis.

  • Beta-2

    50.00

    Generic Name: Salbutamol Syrup

    • Hyperthyroidism, myocardial insufficiency, arrhythmias, susceptibility to QT-interval prolongation, HTN, DM, glaucoma, hypokalaemia, seizure disorder. Renal impairment. Elderly. Pregnancy and lactation. Monitoring Parameters Monitor BP, heart rate, electrolyte and fluid balance; glucose, lactate and K levels. Lactation: Unknown whether drug is excreted in milk; not recommended
  • Emenorm

    50.00

    Generic Name

    Domperidone Suspension IP

     

  • Filistin-X

    52.80

    Filistin Syrup is a drug, used to cure respiratory diseases. This drug clears the respiratory tract and breaks up the phlegm. It aids in the release of surfactant which in turn prevents the mucus from sticking to the bronchial wall. This drug is used to treat the following problem Sore Throat Refernce lybrate

  • Meftal-P

    52.80

    Generic Name

    Mefenamic Acid

    Meftal-P Suspension is used in the treatment of moderate to severe pain conditions like menstrual pain, headache, muscle pain, joint pain or dental pain. It effectively alleviates pain and inflammation.

  • Ondem

    58.85

    Generic Name: Ondansetron Oral Solution IP

    Ondem 4 MG Tablet is an antiemetic agent used to treat nausea and vomiting caused due to certain medical conditions. It is also used to treat nausea and vomiting caused by cancer chemotherapy and radiation therapy.

  • Protogyl Forte

    60.00

    Generic Name

    Metronidazole

    Metronidazole is an antibiotic. It kills the bacteria and other microorganisms that cause infections by damaging their DNA.

  • Sinex

    60.00

    Generic Name

    Chlorpheniramine maleate 2 MG+Dextromethorphan 10 MG+Phenylephrine 5 MG /5ML

    It is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

  • Azithral Liquid

    61.76161.58

    Generic Name

    Azithral Liquid

    Azithral 200 Liquid is an antibiotic used to treat various types of bacterial infections of the respiratory tract, ear, nose, throat, lungs, skin, and eye in adults and children. It is also effective in typhoid fever and some sexually transmitted diseases like gonorrhea.

  • Rhinex

    70.00

    Generic Name

    Decongestant

     

  • Airosal

    75.00

    Generic Name: Levosalbutamol Syrup

    Levosalbutamol is a bronchodilator medicine that relaxes the muscles in the airways leading to the lung and improves the amount of air flow to and from the lungs. It is used to prevent and treat the symptoms of asthma and Chronic obstructive pulmonary disease.
  • Cofend-P

    75.00

    Generic Name

    Ambroxol  Guaifenesin  Menthol Terbutaline

    Cofend Syrup is a combination medicine used to treat cough. It thins the mucus in the nose and windpipe, making it easier to cough out. This medicine also relieves throat irritation and provides cooling sensation.

  • Beta 2 Expectorant

    80.00

    Generic Name: Salbutamol Sulfate eq. to Salbutamol BP 2mg Bromhexine HCl BP 4mg

  • Vigoran

    80.00

    Generic Name:  Vitamin B Complex with Zinc

    Take this medication by mouth, usually once daily or as directed. Follow all directions on the product package. If you have any questions, ask your doctor or pharmacist.

  • Turpex Cough Expectorant

    80.00

    How to use Cough

    Take this medication by mouth with or without food, as directed by your doctor. If you are self-treating, follow all directions on the product package. If you have any questions, ask your doctor or pharmacist.

  • Coldin

    85.00

    Generic Name: Antihistaminic and decongestant syrup

    COLDIN®

    FOR COLD TREATMENT

    INFORMATION ABOUT COLDIN®

    COLDIN® is a combination of ingredients that have antipyretic, antihistaminic, expectorant, antitussive, analgesic and decongestant actions, specially formulated to treat common cold, influenza, and related conditions.

    Each capsule of COLDIN® contains: paracetamol 300 mg, pseudoephedrine HCl 30 mg, pyrilamine maleate 15 mg, noscapine 10 mg, and caffeine anhydrous 30 mg.

    Each teaspoonful (5 ml) of COLDIN® Syrup contains: paracetamol 120mg, pseudoephedrine HCl 15mg, pyrilamine maleate 6.25mg, and glyceryl guaicolate 15mg.

    -Paracetamol has analgesic and antipyretic activities.

    -The decongestant action of Pseudoephedrine relieves from early symptoms of common cold such as “runny or stuffed-up nose” and “watery eyes”.

    -Pyrilamine maleate is an antihistamine used in suppressing symptoms of allergic rhinitis or other respiratory allergies.

    -Caffeine is a central nervous system stimulant, that relieves from drowsiness eventually caused by the antihistamine.

  • Coldin-P

    85.00

    Generic name

    Chlorpheniramine  Acetaminophen (paracetamol)  Pseudoepedrine

    This syrup is used for:

    • Relief of Nasal Congestion
    • Cold & Fever
  • Pizol-DF

    85.00

    Generic Name

    Trimethoprim and sulfamethoxazole

    Trimethoprim and sulfamethoxazole both belong to the class of medications called antibiotics. This combination of antibiotics is used together to treat infections caused by certain bacteria. It is most commonly used to treat infections of the bladder, ear, sinus, skin, intestine, and lung. It works by killing the bacteria that cause these infections.

  • Enhancin BD

    87.61

    Generic Name

    Amoxicillin and Clavulanate Potassium for Oral Suspension USP

    Enhancin Bd (200/28.5 mg) Suspension is a combination medicine used to treat a variety of bacterial infections. Amoxycillin interferes with the growth and division process of the bacterial cell wall while clavulanic acid ensures extended anti-bacterial activity. This combination is used to treat severe bacterial infections of the lungs and airways, middle ear, sinuses, skin, and the urinary tract.

  • Ambrodil Syrup

    88.00

    Generic Name

    Ambroxol Hydrochloride Syrup

    Ambrodil 30 mg Syrup is a mucolytic agent that reduces the thickness of the sputum. It is used to treat conditions with the abnormal mucus secretion, allowing the patient to breathe freely and deeply.

  • Zuben

    90.00

    Generic Name: Benzydamine Mouth Wash BP

    It is a locally-acting nonsteroidal anti-inflammatory drug (NSAID) with local anaesthetic and analgesic properties for pain relief and anti-inflammatory treatment of typically topical inflammatory conditions associated with the mouth, throat, or muscoskeletal locations.

  • Brica-BM 60 ml

    90.00

    Generic Name: Bronchodilator Mucolytic

    Brica-BM Syrup is a combination of two medicines: Terbutaline and Bromhexine, which relieves cough. Terbutaline is a bronchodilator which relaxes muscles in your airways and widens the airways. Bromhexine is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Together, they make breathing easier.

  • Visco

    93.44

    It is a combination medicine which may be used to relieve symptoms such as heartburn, sour stomach, hyperacidity, upset stomach, bloating, belching, acid reflux, stomach discomfort caused by gas, etc.

  • Zulid syrup

    95.00140.00

    Generic Name: Azithromycin Oral Suspension IP

    Azithromycin is an antibiotic used to treat a wide variety of bacterial infections such as respiratory infections, skin infections, ear infections, eye infections, and sexually transmitted diseases.

  • Indclav Bid

    95.04

    Generic name

    Amoxicillin

    Amoxicillin is used to stop or treat certain bacterial infections, such as infections of the ears, nose, throat, urinary tract and skin.

  • POTKLOR

    97.90

    Generic Name: Potassium Chloride Oral solution U.S.P.

    Potklor Oral Solution is used for the prevention or treatment of low potassium levels in the blood. The injection form of this medicine is recommended for use when the patient is not able to tolerate oral supplements.

  • Neocid Gel

    100.00

    Generic Name: Sodium Aldinate, Magaldrate & Simethicone

    It is very important to know about what medicine is given by the doctor, for what condition, and when it needs to be taken in what dose. This information given by the doctor is called Prescription. The patients should be familiar with the medicine prescription, and the details about the medicine before purchasing it and using it. Some medications need not be prescribed by healthcare practitioners and can be purchased and used without prescription by the patients; these are called over-the-counter medications. Read the drug prescription information of Neocid (170ml) before taking it.

  • Oflontin

    100.00

    Generic name: Ofloxacin Suspension

    It is used to treat certain infections including pneumonia, and infections of the skin, bladder, reproductive organs, and prostate (a male reproductive gland).

    It may also be used to treat bronchitis and urinary tract infections but should not be used for bronchitis and some types of urinary tract infections if other treatments are available.

     

  • Urosol syrup 200ml

    100.00

    Generic Name: Potassium Citrate & Citric Acid Oral Solution

    Urosol Syrup is a medicine used in the treatment of gout and kidney stones. It stops the production of uric acid in the body and reduces the episodes of gout attack and prevent kidney stones.

    Urosol Syrup can be taken with or without food. This will prevent you from getting an upset stomach. Take it regularly and do not stop taking the medicine even if you get better until that doctor tell you it is alright to stop.

    The most common side effect of this medicine is stomach pain. It may also cause diarrhea, excessive production of urine, tiredness, etc. If any of these side effects does not resolve with time or get worsen, you should let your doctor know. Your doctor may help with ways to reduce or prevent these symptoms by reducing the dose or prescribing an alternative medicine.

  • Polybion

    100.00

    Generic Name: Vitamin B- Complex Syrup

    Polybion syrup is a combination of vitamin B complex used to treat vitamin B complex deficiency. Get to know how Polybion syrup works, its side effects, precautions, and contraindications where Polybion syrup is not suggested.

  • Calvit

    100.00

    Generic name

    Calcium carbon

    It is used to treat or prevent low calcium levels.

  • Fexhist

    100.00

    Generic Name

    Fexofenadine Hydrochloride Oral Suspension

     

  • Himalayan Koflet

    104.00
    • Ayurveda medication especially used for dry and productive throat congestion
    • Used for Dry Cough, Productive Cough, Smoker’s Cough and Respiratory Infection
    • general dosage for children is 5ml and for adults is 10 ml